# SDR 9624449973

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Trans
- Part number: LG80A2
- Condition: Inoperative
- Location: Rt Engine
- Part time: 12,251 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 20 KNOTS, THE RIGHT ENGINE EPR INDICATION BECAME INOPERATIVE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED RIGHT ENGINE EPR TRANSMITTER, OPERATIONAL CHECK OK.
